Atripla Failure Concerns
Apr 17, 2010
My viral load was 47,000 and my cd4 230 when the decision to go on meds was taken.
I have an unresistent strain to all meds, and I started Atripla. 3.5 weeks later my VL was 300 and CD4 450. My second test was at the 7.5 weeks mark and I have just received my latest results which are not quite what I was expecting. My VL is now 350, and my CD4 430 (although percentage has improved). Apart from once being 6 hours late, my adherence has been pretty much within an hour of the previous night. I also have to confess to foolishly trying the research chemical Mephedrone, to which I know there is no knowledge of interactions etc etc. When I did try it, it was roughly 10 days before my second test.
I am now panicking that I have messed everything up and that I am going to have to come off Atripla (which I have no side effects with) and could have caused resistance to other meds.
Is it common for the VL to fluctuate a little, or am I seeing early signs of treatment failure? Im not sure back for more tests for a further two weeks.
Response from Dr. Holodniy
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Effects Can Gonorrhea Have On The Body?
- What Does Herpes Do To Immune System?
- What Are The Side Effects Of Herpes?
- What Are Over The Counter Treatments For Genital Warts?
- The Risk Of Catching Gonorrhea From A Single Act Of Sexual Intercourse
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.